MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that inadvertent stent deployment occurred.A 8x20x130 innova stent was selected for a procedure.During preparation, the stent deployed from the delivery system outside of the patient.The procedure was completed with an 8x40 innova stent successfully.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an innova self-expanding stent system.Visual examination revealed that the rack appeared to be fully deployed and measured approximately 13cm from the handle to the knob.The stent did not return with the device.The yellow thumbwheel protector was missing and did not return with the device.There were kinks on the outer sheath at the nosecone and 56.2cm from the nosecone.The proximal inner was kinked 15mm from the distal end of the proximal inner.The inner lumen was kinked 36mm from the tip.Microscopic examination revealed no additional damages.There was blood present in the middle sheath, proximal inner, and inner liner.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8454104
Report Number2134265-2019-02963
Device Sequence Number16198847
Product Code NIP
UDI-Device Identifier08714729874164
UDI-Public08714729874164
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0019736002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2019
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date04/04/2019
Patient Sequence Number1